MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS, ADAPTER, AC, WALLWART, AMBULATORY ACCESSORIES; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS, ADAPTER, AC, WALLWART, AMBULATORY ACCESSORIES; PUMP, INFUSION
Catalog Number 21-0270-25
Medical Device Problem Codes Improper Flow or Infusion (2954); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the cadd pump lost power during patient-controlled analgesia administration.Per reporter, the loss of power was the result of battery depletion, as the pump was plugged in to charge, but the power adapter was defective and was not charging the device.The reporter did not indicate any alarm emitted from the pump to indicate the user of the battery depletion.The pump was replaced to resume infusion and the issue was resolved.
 
Additional Manufacturer Narrative
A1 and a4: updated.D1 and d4: updated.G4: updated.H3 and h6 codes: updated.D4: expiration date and h4: manufacture date is unknown; no information is available based on reported lot number.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD-SOLIS, ADAPTER, AC, WALLWART, AMBULATORY ACCESSORIES
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
minneapolis MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22795092
Report Number3012307300-2025-09633
Device Sequence Number12922512
Product Code FRN
UDI-Device Identifier15019517126884
UDI-Public(01)15019517126884
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-0270-25
Device Lot Number5323
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DILAUDID
Patient Age36 YR
Patient SexFemale
Patient Weight58 KG
Patient EthnicityNon Hispanic
Patient RaceWhite